# SDR SCNA20250505159

- Difficulty date: January 23, 2025
- Submitted: May 5, 2025
- Operation: Air carrier
- Aircraft: N5209A
- Make and model: Boeing 737-83N
- Aircraft serial: 32579
- Aircraft time: 62,072 hours, 39,779 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Bushing
- Condition: Worn
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND HORIZONTAL STABILIZER, THE AFT LOWER BUSHING HAS PLATING WORN. (120-112) - RESOLUTION: REMOVE AND REPLACE BUSHINGS,	 REMOVED AFT (REAR) LWR BUSHING AT LH HORIZONTAL STABILIZER IAW EAR #09 STEP 1. PER SB 737-55-1074 REV 2 JULY 21, 2017. FIGURE 7, SHEET 1 THRU 3. PERMANENT REPAIR PART 3, STEP 8.  INSPECTED THE JOINT, IAW EAR #09 RESPONSE STEP 2, PER SB 737-55-1074 REV 2: JULY 21, 2017. PERMANENT REPAIR PART 3, STEP 11. CORROSION NOTED. ACCOMPLISHED FILLING THE REPORT FORM FOR AFFECTED JOINT AS PER 737-NG-FTD-55-13002, JOINT DIMENSION REPORT IAW EAR #09 RESPONSE STEP 2.  PERFORMED DAMAGE REMOVAL OF CORROSION IN THE BORE AREA ONTO LH HOR. STAB. REAR SPAR LOWER LUG (BORE) UP TO NOMINAL SIZE DIAM: 1.951" IAW EAR ITEM #09 DATED: 02/06/25 ENG. RESPONSE STEP 6 THRU STEP 8 AND BOEING SB 737-55-1074 FIG. 10.
